On iterated functions with asymptotic conditions at a fixpoint

Anders Lundberg

TBD mathscidoc:1701.332202

Arkiv for Matematik, 5, (3), 193-206, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{anders1964on,
  title={On iterated functions with asymptotic conditions at a fixpoint},
  author={Anders Lundberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203430482247011},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={193-206},
  year={1964},
}
Anders Lundberg. On iterated functions with asymptotic conditions at a fixpoint. 1964. Vol. 5. In Arkiv for Matematik. pp.193-206. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203430482247011.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved